Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 140, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2011, 6:15 PM CDT for Garfield County, Wheeler County, Nebraska. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 6:15 PM CDT (23:15 UTC)
- Expired
- Jun 20, 2011, 6:36 PM CDT
- In force
- 21 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Garfield County, NE, Wheeler County, NE
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
092 WUUS53 KLBF 202315 SVRLBF NEC071-183-210000- /O.NEW.KLBF.SV.W.0140.110620T2315Z-110621T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 615 PM CDT MON JUN 20 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA... WHEELER COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 700 PM CDT * AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES EAST OF PIBEL LAKE STATE RECREATION AREA...OR 36 MILES EAST OF BURWELL...AND MOVING NORTHWEST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BARTLETT AROUND 640 PM CDT. FOUR CORNERS AROUND 655 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4195 9887 4209 9845 4179 9829 4174 9845 TIME...MOT...LOC 2315Z 138DEG 17KT 4180 9845 WIND...HAIL <50MPH 1.00IN $$ TLK
1 follow-up statement
177 WWUS53 KLBF 202336 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 636 PM CDT MON JUN 20 2011 NEC071-183-202344- /O.CAN.KLBF.SV.W.0140.000000T0000Z-110621T0000Z/ GARFIELD NE-WHEELER NE- 636 PM CDT MON JUN 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WHEELER AND EAST CENTRAL GARFIELD COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HEAVY RAINFALL AND PEA SIZE HAIL CAN BE ANTICIPATED AS THE STORMS CONTINUE TO MOVE ACROSS EAST CENTRAL GARFIELD AND WHEELER COUNTIES. LAT...LON 4195 9887 4209 9845 4179 9829 4174 9845 TIME...MOT...LOC 2334Z 138DEG 17KT 4187 9853 $$ TLK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:59 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 20, 2:59 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 259 PM CDT MON JUN 20 2011 .SYNOPSIS... H5 CLOSED LOW OVER EASTERN COLORADO AS SEEN IN WATER VAPOR. KLNX RADAR LIGHTING UP AS SYSTEM MOVES SLOWLY EAST. && .DISCUSSION... FLASH FLOOD WATCH...SEVERE THUNDERSTORM WATCH AND TORNADO WATCH ALREADY IN PLACE EARLY THIS AFTERNOON. MODELS HAVE MADE A SHIFT WITH QPF FIELDS YET ONCE AGAIN. WITH RAPID INITIATION OF CONVECTION THIS AFTERNOON AFTERNOON QPF FORECAST LOOKS REASONABLE. WARM FRONT BEING DRAWN NORTHWARD INTO SOUTH CENTRAL NEBRASKA AS UPPER JET AND LLJ INTENSIFY. STRONG WINDS TO DEVELOP ON BACKSIDE OF SYSTEM WITH NORTHERLY FLOW JUST BELOW ADVISORY CRITERIA. AREAS OF HEAVY RAIN TO DEVELOP AND COUNTIES THAT HAD EXCESSIVE AMOUNTS OF RAINFALL LAST NIGHT WILL HAVE TO BE WATCHED FOR FLASH FLOOD POTENTIAL TONIGHT. TEMPERATURES RECOVER SOME TUESDAY WITH UPPER 60S OVER NORTHERN NEBRASKA WHERE PRECIPITATION IS EXPECTED TO CONTINUE THROUGH THE DAY. SYSTEM WILL PULL SLOWLY EAST WEDNESDAY BUT MAY STILL SEE SOME ISOLATED LIGHT RAINSHOWERS. TEMPERATURES REBOUND INTO THE LOWER 80S THROUGH THE WEEKEND AS UPPER RIDGE BUILDS IN. WEAK SYSTEM MOVES ALONG THE CANADIAN BORDER THROUGH THE WEEKEND AND MAY INDUCE SHOWERS ALONG A STALLED OUT SURFACE BOUNDARY OVER WESTERN NEBRASKA. HAVE RETAINED SLIGHT CHANCES. && .AVIATION... MVFR/IFR CONDITIONS ARE EXPECTED TO REMAIN THROUGH THE OVERNIGHT AS AN UPPER LEVEL LOW LIFTS THROUGH NEBRASKA. THUNDERSTORMS ARE EXPECTED TO BECOME SCATTERED TO WIDESPREAD IN COVERAGE BY MID AFTERNOON...WITH THE GREATEST POTENTIAL OF SEVERE WEATHER REMAINING WELL TO THE EAST OF BOTH THE LBF AND VTN TERMINALS. OTHERWISE...STRONG NORTHWESTERLY WINDS ARE EXPECTED TO DEVELOP LATER TONIGHT AS THE UPPER LEVEL LOW LIFTS NORTHEAST. GUSTS AOA 30KTS WILL BE POSSIBLE AFTER 12Z TOMORROW...LASTING THROUGH THE TAF FORECAST PERIOD. && .HYDROLOGY... A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL. HOWEVER WITHIN CONVECTIVE STORMS...RAINFALL RATES OF UP TO TWO INCHES AN HOUR WILL BE POSSIBLE. THE MODELS ARE IN GOOD AGREEMENT LIFTING AN UPPER LEVEL LOW FROM WEST CENTRAL KANSAS THROUGH CENTRAL NEBRASKA TONIGHT. ELEVATED INSTABILITY CONTINUES THIS AFTERNOON AND INTO THIS EVENING WITH POSITIVE CAPE VALUES OF 500 TO 1000 J/KG...MODEL SOUNDING REVEAL THE PRESENCE OF LONG SKINNY CAPE...ALONG WITH K VALUES OF GREATER THAN 35...ALL POINTING TO THE POTENTIAL OF HEAVY RAINFALL. ALSO...WITH MODEL CONSENSUS PWATS OF GREATER THAN 1.40 INCHES GENERALLY EAST OF HIGHWAY 61 /WHICH IS 2 SD ABOVE THE MEAN/ AND FLASH FLOOD GUIDANCE LESS THAN AN INCH OVER REGIONS THAT RECEIVED HEAVY RAIN LAST NIGHT...FLASH FLOOD WARNING WILL BE PROBABLE. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR NEZ004>010-022>025-035>037-056>059-069>071-094. TORNADO WATCH UNTIL 8 PM CDT THIS EVENING FOR NEZ010-027>029-038. && SHORT TERM/EXTENDED...POWER AVIATION...JACOBS
Hazardous weather outlook, Jun 20, 12:20 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1220 PM CDT MON JUN 20 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-211730- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1220 PM CDT MON JUN 20 2011 /1120 AM MDT MON JUN 20 2011/ ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A MODERATE RISK OF SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND TONIGHT FOR AREAS EAST OF HIGHWAY 183. ELSEWHERE...A SLIGHT RISK OF SEVERE WEATHER CAN BE EXPECTED. THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC SEVERE WEATHER OUTLOOK TODAY FOR THE DEVELOPMENT OF TORNADOES...LARGE HAIL AND DAMAGING WINDS FOR AREAS EAST OF HIGHWAY 183. SCATTERED SEVERE STORMS CAPABLE OF LARGE HAIL ARE ALSO POSSIBLE WEST OF HIGHWAY 183 TO HIGHWAY 61. SURFACE LOW PRESSURE ALONG WITH STRONG UPPER LEVEL SUPPORT WILL PUSH NORTH NORTHEAST FROM CENTRAL KANSAS INTO CENTRAL NEBRASKA LATER TODAY. MOISTURE WILL POOL JUST NORTH OF THE SURFACE LOW...WHILE THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE BY MID AFTERNOON. GIVEN FAVORABLE UPPER LEVEL WIND PROFILES...SEVERE STORMS APPEAR LIKELY AFTER 22Z OVER CENTRAL AND NORTH CENTRAL NEBRASKA. AGAIN LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT...HOWEVER ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY FOR LOCATIONS EAST OF HIGHWAY 183. BESIDES THE SEVERE WEATHER POTENTIAL...ATMOSPHERIC MOISTURE REMAINS HIGH ACROSS THE REGION. RAINFALL EFFICIENCY FROM STORMS WILL BE HIGH. THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE COPIOUS AMOUNTS OF RAINFALL...WHICH COULD CAUSE FLOODING CONCERNS. RAINFALL OF 1 TO 3 INCHES IS POSSIBLE FROM ANY CONVECTIVE STORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WIND ADVISORY MAY BE REQUIRED TUESDAY FOR NORTHWEST WINDS OVER 30 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT FOR LOCATIONS EAST OF HIGHWAY 183...ELSEWHERE SPOTTER ACTIVATION MAY BE REQUIRED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Local storm report, Jun 20, 5:05 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
505 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN PAXTON 41.12N 101.36W
06/20/2011 M1.45 INCH KEITH NE CO-OP OBSERVER
COOPERATIVE OBSERVER MEASURED PRECIPITATION THAT HAS
OCCURRED IN THE PAST 2 HOURS AND 45 MINUTES.
&&
CARMELLocal storm report, Jun 20, 5:30 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
530 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 12 SSE MASON CITY 41.06N 99.21W
06/20/2011 E1.35 INCH CUSTER NE PUBLIC
REPORTED 1.35 INCHES OF RAIN IN 30 MINUTES.
&&
JAHSENMASpecial weather statement, Jun 20, 5:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 544 PM CDT MON JUN 20 2011 NEZ010-028-029-202330- GARFIELD NE-HOLT NE-WHEELER NE- 544 PM CDT MON JUN 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHEASTERN HOLT AND GARFIELD COUNTIES UNTIL 630 PM CDT... AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF SPALDING TO 5 MILES SOUTHWEST OF ERICSON TO 6 MILES WEST OF ELYRIA... AND MOVING NORTH AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... ERICSON AROUND 550 PM CDT. HIGHWAY 91 MILE MARKER 70 AND BURWELL AROUND 555 PM CDT. BARTLETT AROUND 600 PM CDT. HIGHWAY 11 MILE MARKER 100 AROUND 605 PM CDT. FOUR CORNERS AROUND 615 PM CDT. HIGHWAY 11 MILE MARKER 110 AROUND 625 PM CDT. GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND KNIEVELS CORNER AROUND 630 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TLK
Local storm report, Jun 20, 6:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
604 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
06/20/2011 M60.00 MPH CHASE NE ASOS
&&
JAHSENMALocal storm report, Jun 20, 6:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HEAVY RAIN 5 SSE HERSHEY 41.09N 100.96W
06/20/2011 M3.28 INCH LINCOLN NE CO-OP OBSERVER
&&
JAHSENMASpecial weather statement, Jun 20, 6:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 606 PM CDT MON JUN 20 2011 NEZ057-058-069-070-210200- KEITH-PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...OGALLALA...GRANT...IMPERIAL... HAYES CENTER 606 PM CDT MON JUN 20 2011 /506 PM MDT MON JUN 20 2011/ ...STRONG WINDS EXPECTED THROUGH MID EVENING... STRONG NORTHWESTERLY WINDS...WITH GUSTS OVER 50 MPH...ARE LIKELY THROUGH 9 PM MDT. THESE WINDS ARE ASSOCIATED WITH A STRONG LOW PRESSURE CENTER WHICH IS MOVING EAST INTO SOUTHEASTERN NEBRASKA. PERSONS DRIVING IN FAR SOUTHWESTERN NEBRASKA AND THE SOUTHEASTERN NEBRASKA PANHANDLE...SHOULD BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON EAST TO WEST ROUTES. CLB
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:00 PM CDT | Areal Flood Advisory | LBF | Deuel | 6 hr |
| Jun 19, 7:03 PM CDT | Tornado Warning | LBF | Hayes | 27 min |
| Jun 19, 7:16 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 44 min |
| Jun 19, 7:17 PM CDT | Flash Flood Warning | LBF | Custer, Logan | 7 hr |
| Jun 19, 7:19 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 26 min |
| Jun 19, 7:19 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 41 min |
| Jun 19, 7:25 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 50 min |
| Jun 19, 7:26 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 49 min |
| Jun 19, 7:31 PM CDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 29 min |
| Jun 19, 7:38 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 37 min |
| Jun 19, 7:47 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 43 min |
| Jun 19, 7:58 PM CDT | Tornado Warning | LBF | Frontier | 32 min |
| Jun 19, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 30 min |
| Jun 19, 8:00 PM CDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 30 min |
| Jun 19, 8:05 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 25 min |
| Jun 19, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 51 min |
| Jun 19, 8:26 PM CDT | Tornado Warning | LBF | Frontier | 34 min |
| Jun 19, 8:27 PM CDT | Flash Flood Warning | LBF | Frontier, Hayes | 6 hr |
| Jun 19, 8:27 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 48 min |
| Jun 19, 8:28 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 32 min |
| Jun 19, 8:31 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 29 min |
| Jun 19, 8:34 PM CDT | Tornado Warning | LBF | Chase | 41 min |
| Jun 19, 8:36 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 39 min |
| Jun 19, 8:39 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 51 min |
| Jun 19, 8:49 PM CDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Jun 19, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 60 min |
| Jun 19, 9:07 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 19, 9:10 PM CDT | Tornado Warning | LBF | Chase | 50 min |
| Jun 19, 9:15 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 45 min |
| Jun 19, 9:20 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jun 19, 9:26 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 34 min |
| Jun 19, 9:31 PM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 19, 9:41 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 37 min |
| Jun 19, 9:41 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 34 min |
| Jun 19, 9:52 PM CDT | Flash Flood Warning | LBF | Chase, Hayes | 5 hr |
| Jun 19, 9:55 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 50 min |
| Jun 19, 9:58 PM CDT | Tornado Warning | LBF | Lincoln | 32 min |
| Jun 19, 10:11 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| Jun 19, 10:16 PM CDT | Flash Flood Warning | LBF | Custer | 4 hr |
| Jun 19, 10:26 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 10:39 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 51 min |
| Jun 19, 10:58 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 47 min |
| Jun 19, 11:11 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 11:24 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jun 19, 11:26 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 11:42 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 48 min |
| Jun 20, 12:13 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 20, 12:15 AM CDT | Severe Thunderstorm Warning | LBF | Frontier | 45 min |
| Jun 20, 12:23 AM CDT | Severe Thunderstorm Warning | LBF | Frontier | 37 min |
| Jun 20, 12:48 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 42 min |
| Jun 20, 12:57 AM CDT | Severe Thunderstorm Warning | LBF | Frontier | 24 min |
| Jun 20, 1:26 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Jun 20, 1:27 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 48 min |
| Jun 20, 2:37 AM CDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 6 hr |
| Jun 20, 2:47 AM CDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 6 hr |
| Jun 20, 3:55 AM CDT | Flash Flood Watch | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 15 more | 24 hr |
| Jun 20, 8:34 AM CDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 8 hr |
| Jun 20, 8:40 AM CDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 8 hr |
| Jun 20, 2:43 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 47 min |
| Jun 20, 3:12 PM CDT | Areal Flood Advisory | LBF | Keith, Lincoln, Perkins | 6 hr |
| Jun 20, 3:46 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 44 min |
| Jun 20, 4:01 PM CDT | Areal Flood Advisory | LBF | Keith, Lincoln | 6 hr |
| Jun 20, 4:07 PM CDT | Flash Flood Warning | LBF | Keith, Lincoln | 4 hr |
| Jun 20, 4:12 PM CDT | Areal Flood Advisory | LBF | Chase, Hayes | 6 hr |
| Jun 20, 4:36 PM CDT | Areal Flood Advisory | LBF | Lincoln | 102 min |
| Jun 20, 5:00 PM CDT | Areal Flood Advisory | LBF | Chase, Hayes, Lincoln, Perkins | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.